I take 40 mg Metoprolol tart twice daily. Since 1st of year have suffered 3 serious bouts of flu-like symptons. Bronchial wheezing, shortness of breath, etc. I have Hypertropic Cardio Myopathy. I have been taking this drug a long time but maybe it's time to get-off or lower dosage or another med.
Hello Lee vitello & welcome to the site! I take atenolol which is also a beta blocker & haveno such problems with it. The side effects listed for this drug include some of your symptoms. I am gining you the link below. I suggest you print this out & give it too your doctor, & see if you can't try a different one. I have asthma, & atenolol doesn't cause me to wheeze at all. Just a thought... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2012 • 4 answers
Cephalexin - my mom is 63 yrs old and has bronchial asthma and hypertension. now a doctor wants her?
Posted 19 Apr 2013 • 1 answer
What over the counter med.can I give my husband for flu like sym.that wont interact with other meds?
Posted 4 Mar 2014 • 1 answer
Posted 17 Oct 2014 • 1 answer
Posted 10 Nov 2014 • 1 answer